# SDR SWAA104982

- Difficulty date: August 18, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 74,975 hours, 58,514 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871132
- Part serial: 001229
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND R1 DOOR AFT CENTER FRAME CRACKED.  REMOVED AND REPLACED R1 DOOR PER MM.
